# SDR DL72K954264

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474DA
- Make and model: Boeing 727232
- Aircraft serial: 20751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Side Wall
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK AT TPA, TWO .25 CRACKS WERE DISCOVERED IN THE .040 2024-T3 CLAD RIGHT SIDE WALL OF THE NOSE LANDING GEAR WHEEL WELL APPROX STA 277.0.  THIS ER/A PROVIDES REPAIR OF CRACK DAMAGE AND INSTALLATION OF A MOD STRAP AT DAMAGE LOCATION, AD 90-06-09 PER DL ERA 302710-14AD.
